# SDR ASAA2017060621044

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 28,015 hours, 8,368 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED THE NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT, HDM, AND DEGT.  ALL OTHER PARAMETERS ARE NORMAL.  INDICATION ERRORS ARE SUSPECT. ACFT GROUNDED.   REMOVED AND REPLACED THE NR 2 ENGINE CJ10 HARNESS IAW AMM 73-21-06. OPS NORMAL. GROUND VERIFICATION TESTED GOOD.
